Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 313, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 2, 2011, 8:57 PM CDT for Saline County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 8:57 PM CDT (01:57 UTC)
- Expired
- Jul 2, 2011, 9:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
County Saline County, KS
The radar
The Topeka radar (KTWX), 131 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3339 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
419 WUUS53 KICT 030157 SVRICT KSC169-030245- /O.NEW.KICT.SV.W.0313.110703T0157Z-110703T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 857 PM CDT SAT JUL 2 2011 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN SALINE COUNTY IN CENTRAL KANSAS... * UNTIL 945 PM CDT * AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF KANOPOLIS STATE PARK...OR 10 MILES EAST OF ELLSWORTH...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SALINA...BROOKVILLE...SMOLAN...GLENDALE AND SALINA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 70 BETWEEN MILE MARKERS 235 AND 255. && LAT...LON 3896 9759 3873 9762 3862 9793 3896 9793 TIME...MOT...LOC 0155Z 239DEG 15KT 3874 9802 WIND...HAIL 80MPH 1.75IN $$ DARMOFAL
3 follow-up statements
892 WWUS53 KICT 030210 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 910 PM CDT SAT JUL 2 2011 KSC169-030245- /O.CON.KICT.SV.W.0313.000000T0000Z-110703T0245Z/ SALINE KS- 910 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SALINE COUNTY UNTIL 945 PM CDT... AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A VERY DANGEROUS SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF BROOKVILLE...OR 16 MILES EAST OF ELLSWORTH...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... SALINA...BROOKVILLE...SMOLAN...GLENDALE AND SALINA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3896 9759 3873 9762 3862 9793 3896 9793 TIME...MOT...LOC 0210Z 239DEG 15KT 3882 9793 WIND...HAIL 80MPH 1.75IN $$ ES
783 WWUS53 KICT 030226 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 926 PM CDT SAT JUL 2 2011 KSC169-030245- /O.CON.KICT.SV.W.0313.000000T0000Z-110703T0245Z/ SALINE KS- 926 PM CDT SAT JUL 2 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SALINE COUNTY UNTIL 945 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF BROOKVILLE OR 14 MILES WEST OF SALINA...MOVING NORTHEAST AT 15 MPH. NICKEL SIZED HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... SALINA...SMOLAN...GLENDALE AND SALINA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AROUND 70 MPH AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3896 9759 3873 9762 3862 9793 3896 9793 TIME...MOT...LOC 0225Z 239DEG 15KT 3886 9787 WIND...HAIL 80MPH 0.88IN $$ ES
707 WWUS53 KICT 030241 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 941 PM CDT SAT JUL 2 2011 KSC169-030251- /O.EXP.KICT.SV.W.0313.000000T0000Z-110703T0245Z/ SALINE KS- 941 PM CDT SAT JUL 2 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SALINE COUNTY WILL EXPIRE AT 945 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3896 9759 3873 9762 3862 9793 3896 9793 TIME...MOT...LOC 0241Z 239DEG 15KT 3889 9780 $$ DARMOFAL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 6:15 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jul 2, 6:15 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 615 PM CDT SAT JUL 2 2011 .UPDATE... THIS EVENING: UPDATED FORECAST TO REFLECT SCT TSRA THAT BROKE OUT OVER PRIMARILY SC KS ALONG & S OF NEARLY STATIONARY FRONT MEANDERING THROUGH KICT COUNTRY IN GENERAL VICINITY OF KHUT & KMPR. WOULD EXPECT MOST TSRA TO BE DIURNALLY DRIVEN BUT WITH FRONT LURKING ABOUT THE PREMISES WOULD NOT BE SURPRISED IF A FEW TSRA FESTER TO ~MID-NGT. FRONTAL POSITIONING WILL PLAY GAMES WITH WINDS THROUGH THESE AREAS SO THIS WILL BE BUT ONE FACET OF THE FORECAST THAT'LL BE WATCHED CLOSELY. && .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THERE ARE 2 CONCERNS THIS EVENING: 1) AREAL EXTENT & BEHAVIOR OF TSRA WANDERING OVER PRIMARILY SC KS AND 2) POSITIONING/BEHAVIOR OF NEARLY STATIONARY FRONT MEANDERING THROUGH CNTRL/SC KS. WITH TSRA IN THE AREA THE FRONT WILL OCCASIONALLY OSCILLATE THIS EVENING. AS THE NIGHT PROGRESSES THE BOUNDARY SHOULD UNDERGO WARM FRONTOGENESIS AS A WEAK TROF DEVELOPS OVER THE WRN PLAINS. OVERALL EACH TERMINAL WILL REMAIN IN VFR STATUS THROUGHOUT THE 03/00Z TAF CYCLE. && .PREV DISCUSSION... /ISSUED 219 PM CDT SAT JUL 2 2011/ DISCUSSION... THE MAIN FORECAST CONCERNS CONTINUE TO BE THE HEAT FOLLOWED BY WIDELY SCATTERED THUNDERSTORMS TONIGHT AND SUNDAY. THE SUBTROPICAL RIDGE CONTINUES TO SPRAWL ACROSS THE CENTRAL AND SOUTHERN CONUS WHILE A DIFFUSE STATIONARY FRONT BISECTS KANSAS. SOUTH OF THE FRONT...PREPARATIVE PLANS SHOULD BE MADE WITH HEAT INDICES AT OR ABOVE 100 DEGREES EXPECTED TO PERSIST THROUGH MUCH OF THE HOLIDAY WEEKEND. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT MAINLY ALONG AND NORTH OF THE DIFFUSE STATIONARY FRONT ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. OTHER ISOLATED DIURNAL THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN AND SOUTHEAST KANSAS THROUGH THE EVENING HOURS WITHIN DEEPLY MIXED/WEAKLY CAPPED AIRMASS. THE STRONGEST STORMS MAY BE CAPABLE OF PRODUCING STRONG DOWNBURST WINDS AND SMALL HAIL BUT GIVEN WEAK VERTICAL SHEAR THE PROBABILITY FOR MORE ORGANIZED/SEVERE THUNDERSTORMS REMAINS LOW. THE NAM REMAINS MORE AGGRESSIVE AND FURTHER SOUTH WITH A QPF BOMB ACROSS CENTRAL KANSAS WHILE THE GFS SUPPORTS A MORE NORTHERN SCENARIO. WILL KEEP MID POPS ALONG/NORTH OF THE STATIONARY FRONT WITH THE BEST CHANCES FOR DEEP MOIST CONVECTION EXPECTED ALONG AND NORTH OF I-70. SUNDAY-TUESDAY...A FEW MORNING SHOWERS MAY BE ONGOING EARLY SUNDAY WITH ISOLATED/WIDELY SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS POSSIBLE SUNDAY AFTERNOON/EARLY EVENING WITHIN DEEPLY MIXED/WEAKLY CAPPED AIRMASS. THE DIFFUSE FRONT/CONVECTIVE OUTFLOW MAY PROVIDE AN ADDITIONAL FOCUS FOR DEEP MOIST CONVECTION AND MAINTAINED LOW POPS THROUGH THE DAY. THE H5 RIDGE IS PROGGED TO BUILD OVER THE CENTRAL ROCKIES/CENTRAL HIGH PLAINS REGION ON MONDAY BEFORE EXPANDING EASTWARD ACROSS THE SOUTHERN AND CENTRAL PLAINS ON TUESDAY WITH WEAK/NORTHERLY FLOW ANTICIPATED ACROSS THE FORECAST AREA. HARD TO RULE OUT AN ISOLATED DIURNALLY DRIVEN THUNDERSTORM AND WILL MAINTAIN LOW POPS ACROSS MAINLY SOUTHEAST KANSAS ON MONDAY. ANOTHER COLD FRONT IS PROGGED TO MOVE OVER THE NORTHERN PLAINS ON TUESDAY BEFORE BECOMING STATIONARY ACROSS NORTHERN KANSAS LATE TUE/EARLY WED. WEDNESDAY-SATURDAY...AT THE BEGINNING OF THE PERIOD...A SHORTWAVE TROUGH MOVING OVER THE UPPER MISSISSIPPI VALLEY AREA WILL HELP DRIVE A COLD FRONT SOUTH INTO THE CENTRAL PLAINS STATES. UNCERTAINTY REMAINS IN HOW FAR SOUTH THE FRONT WILL TRANSLATE...HOWEVER MAINTAINED A SUBTLE COOLING TREND THROUGH THE LATTER HALF OF THE WEEK AS THE MID/UPPER RIDGE TEMPORARILY BREAKS DOWN ACROSS THE AREA LEADING TO MORE SEASONABLE TEMPERATURES AND TYPICAL DIURNAL THUNDERSTORM ACTIVITY. MWM AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN ISSUE WILL BE LOCATION/TIMING/COVERAGE OF THUNDERSTORMS THIS AFTERNOON/EVENING. CANNOT COMPLETELY RULE OUT A CHANCE OF THUNDERSTORMS AT EVERY SITE...BUT BOUNDARY/DYNAMICS CERTAINLY FAVOR THE I-70 CORRIDOR VERY LATE THIS AFTERNOON/EVENING. BELIEVE CHANCES ARE LOW ENOUGH TO NOT MENTION AT KCNU/KICT/KHUT AT ALL. GIVEN UNCERTAINTY...WILL JUST GO VCTS DURING THE MOST FAVORABLE TIMES AT KRSL/KSLN. OBVIOUSLY LOWER CEILINGS/VISIBILITIES WILL OCCUR IF STORMS DEVELOP AND TRACK DIRECTLY OVER FORCAST SITE AND PLAN TO AMEND AS NECESSARY WHEN CHANCES INCREASE. BOUNDARY LOCATION BY DAYBREAK SUN WILL BE HEAVILY INFLUENCED BY AMOUNT OF CONVECTION DURING THE NIGHT. BEST ESTIMATE AT THIS TIME IS FOR BOUNDARY TO STILL BE LURKING IN THE VICINITY OF I-70 SUN MORNING. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 99 74 100 / 30 20 10 10 HUTCHINSON 73 98 73 101 / 30 30 10 10 NEWTON 73 97 73 100 / 30 30 10 10 ELDORADO 74 96 73 99 / 30 30 10 10 WINFIELD-KWLD 75 98 75 100 / 30 20 10 20 RUSSELL 71 97 71 100 / 40 20 10 0 GREAT BEND 71 98 72 101 / 30 20 10 0 SALINA 72 97 72 100 / 40 40 10 10 MCPHERSON 72 97 73 101 / 30 30 10 10 COFFEYVILLE 75 98 76 98 / 20 30 20 20 CHANUTE 74 95 73 96 / 20 40 20 20 IOLA 74 95 73 96 / 20 40 20 20 PARSONS-KPPF 75 96 75 97 / 20 30 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ069>072-093>096-098>100. HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ052-053. &&
Hazardous weather outlook, Jul 2, 3:18 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 318 PM CDT SAT JUL 2 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-032030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 318 PM CDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT HIGH TEMPERATURES IN THE 100 TO 105 DEGREE RANGE WILL ALLOW HEAT INDICES TO APPROACH 105 DEGREES THROUGH EARLY EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY WHICH REMAIN IN EFFECT THROUGH 8 PM. WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS TO 55 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HEAT INDICES WILL CONTINUE TO BE AROUND 100 DEGREES ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS SUNDAY THROUGH WEDNESDAY AND THEN AGAIN NEXT WEEKEND. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY OVER CENTRAL AND EASTERN KANSAS POSSIBLY LINGERING INTO MONDAY ACROSS SOUTHEAST KANSAS. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL RETURN TO THE AREA WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Jul 2, 8:06 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
806 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 3 S ELLSWORTH 38.69N 98.23W
07/02/2011 M1.75 INCH ELLSWORTH KS TRAINED SPOTTER
&&
EPSLocal storm report, Jul 2, 8:11 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 5 SE ELLSWORTH 38.68N 98.17W
07/02/2011 M1.75 INCH ELLSWORTH KS TRAINED SPOTTER
&&
LFWLocal storm report, Jul 2, 8:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
813 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL ELLSWORTH 38.74N 98.23W
07/02/2011 E1.50 INCH ELLSWORTH KS LAW ENFORCEMENT
&&
EPSLocal storm report, Jul 2, 8:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL ELLSWORTH 38.74N 98.23W
07/02/2011 E2.50 INCH ELLSWORTH KS TRAINED SPOTTER
&&
LFWLocal storm report, Jul 2, 8:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 5 S MARQUETTE 38.48N 97.82W
07/02/2011 E0.75 INCH MCPHERSON KS TRAINED SPOTTER
50 MPH WINDS.
&&
LFWLocal storm report, Jul 2, 8:33 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL ELLSWORTH 38.74N 98.23W
07/02/2011 E1.75 INCH ELLSWORTH KS BROADCAST MEDIA
WINDOWS BROKEN OUT NEAR GOLF COURSE.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:06 PM CDT | Tornado Warning | ICT | Harvey, McPherson | 24 min |
| Jul 2, 7:12 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 33 min |
| Jul 2, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 19 min |
| Jul 2, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 35 min |
| Jul 2, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 45 min |
| Jul 2, 8:01 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice | 44 min |
| Jul 2, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 49 min |
| Jul 2, 9:14 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 31 min |
| Jul 3, 2:41 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 64 min |
| Jul 3, 3:06 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| Jul 3, 3:22 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 53 min |
| Jul 3, 4:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 50 min |
| Jul 3, 4:18 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 3, 4:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Greenwood | 53 min |
| Jul 3, 4:41 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Jul 3, 5:08 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Sumner | 37 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.